Just a Girl... who Loves her God (glance_beyond) wrote in deathtopred,
Just a Girl... who Loves her God
glance_beyond
deathtopred



Okay, I have a few questions... the main thing I want to know is if I should wait it out until next month, or go to the doctor now... btw, I hate the doctor with good reason. I have kaiser.


Anyway, about three months ago for three weeks I was on an extremely high dose of prednisone (an oral corticosteroid) for my asthma. IN turn, my body weight went from 255 to 305 as a result as the medicine. That month my period came on about day 45... really late for me. and it was especially heavy and painful.

Then, about two days ago (35 days later) I started to see some spotting so I thought it was my period again. But for the last two days, I've been using my diva cup, and literally there's been hardly ANY blood. If it is my period, it is very very light. THe blood that there is, is very dark and thick. Oh, also, in the last month I've lost about 10 lbs of the weight that the medicine made me put on.

Do you think it's just from my period being out of whack from the prednisone? When should I start to be concerned?

I've been off and on prednisone before and its messed with my menstrual cycle but I don't remember it being quite this drastic. then again, I've never been on as high a dose of prednisone that I was on until this last time.

Ideas anyone?

Also, just to note. Never been on birth control, never will be.

I do take many other medicines for asthma/ allergies/ migraines... like singulair, advair, atrovent, albuterol, omneprazol, entex, verapamil, claritin...
  • Post a new comment

    Error

    default userpic
  • 3 comments